Skip to Accessibility Tools Skip to Content Skip to Footer

Feeling Half Human Again

I injected My “Loading Dose” of Emgality on 28 August 2019. Since I’ve been through the new medication thing many times, I wasn’t expecting anything for at least 2 weeks.

1 September was the first day in a solid year that I haven’t had, what I call a spiking attack which includes jerking, shakes, nausea, the feeling my eye is being plucked from my head. Gotta be a fluke. Y’all know why, but I will take a fluke any day.

2 September, when I awoke, I felt like I had went 10 rounds with a pro boxer. Felt like I was sea sick and still on the boat. Hands, arms, legs and feet felt like I had wrestled a roll of barb wire and 5 cactus. Took normal daily medication which includes Baclofen. Went back to sleep or something. When I woke about 3 hours later the fluke was back. So far this has been my daily experiences. The great thing is the fluke is lasting the remainder of the day

26 September is next injection date. Then every 28 days. Also l am tapering off the Baclofen. Neurologist believes that if can not to use both.

As Long as I’m able to sleep off what I’m calling my “headache hangover” off daily, I surely can tough out hours worth of agony for the rest of the day feeling half human again.

I will do my best to keep my new family up to date.

GOD BLESS YOU ALL
🇺🇸🇺🇸🇺🇸🇺🇸🇺🇸🇺🇸🇺🇸🇺🇸🇺🇸

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The Migraine.com team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Comments

  • Dld516 author
    3 months ago

    Day 12…I am HAPPY to be able to tell You All, That since beginning Emgality. I have only had 2 Spiking Type Migraines. For Myself these are the Worst of the Worst. The side effect of what I call “Headache Hangover” continues, as does the Greatest Feeling as Close to a Human that I have in a Year.
    Baclofen is level is 2 a day. Looks like that’s going to be where I stay. Along with other Medications.
    My other little problem, has added an Addition to its Family.
    Neurologist Have decided I have “Multiple Systems Atrophy” (MSA)/ Dysautomina.
    Y’all look that up if you like.
    It ain’t Pretty let me tell You.
    Again I want to Thank these Fine People At Migraine.com. To Everyone else ThankYou. We may never meet on this Earth
    And I can Could Never come up with enough Words or The Room to Put Them to Express How Much Support and Friendship I Feel.
    May The Good Lord, Bless and Be With All of You

  • Crystal.Harper
    3 months ago

    We appreciate you keeping us in the loop about how you’re doing! I hope this new medication continues to provide some relief. Fingers crossed that you eventually start to feel 60% human, 70% and so on! Welcome to the family and please send us another update soon!!

  • Allyson.Ellis moderator
    3 months ago

    Thank you for sharing your experience with beginning Emgality, Dld516! It sounds like this may be a promising medication for you. Feeling mostly human for a good chunk of the day sounds like an improvement over previous symptoms for you! We look forward to hearing how your body continues to respond as time goes on. Wising you a gentle day. ~Allyson (Migraine.com team)

  • Poll